# SDR FDEA201001220221

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 57,541 hours, 18,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 604508
- Condition: Worn
- Location: Zone 200
- Part time: 57,541 hours, 18,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CARGO COMPT. SEAT TRACK BETWEEN FS 1159 TO FS 1259 AT LBL 27.5 HAS 4 EACH WORN LOBES.  BLENDED SEAT TRACK AND FOUND OUT OF LIMIT AT STA 1249, REMOVED AND REPLACED SEAT TRACK BETWEEN STA 1239 TO STA 1259 AT LBL 27.5 IAW SRM 51-31-01 AND SRM 53-70-00, SEAT TRACK FABRICATED IAW SRM 51-10-01, SEAT TRACK BETWEEN FS 1159 TO 1248 FOUND WITHIN LIMIT AFTER BLENDING IAW SRM 53-70-00, REPAIR CLASSIFIED AS MAJOR.
